# SDR 00120

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 11,076 hours, 10,365 cycles
- Engine: Ge CJ6101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED YIP FOR RWI SHORTLY AFTER TAKEOFF LT UNSAFE GEAR LIGHT ILLUMINATED, CREW CYCLED GEAR SEVERAL TIMES WHEN GEAR WAS FULLY EXTENDED GEAR LIGHT WOULD GO OUT. RETURN TO DEPARTURE AIRPORT, MAINTENANCE CLEANED AND LUBED LT MAIN GEAR UPLOCK SWITCH AND OPS CHECKED NORMAL.
